• Size

    100 ct

    Description

    Other Information: Store at controlled room temperature 68-77 degrees F (20-25 degrees C). Close cap tightly after use. Read all product information before using. Keep this box for important information. Misc: Acetaminophen, aspirin (NSAID) and caffeine. Caplets (capsule-shaped tablets). Visit us at www.excedrin.com. Questions or comments? 1-800-468-7746.

    Identifier

    00300672039910

    SKU/UPC

    00030067203991

    Manufacturer

    Novartis

    Brand

    Excedrin
  • Size

    24 ct

    Description

    Other Information: Store at 68-77 degrees F (20-25 degrees C). Close cap tightly after use. Read all product information before using. Keep this box for important information. Misc: Acetaminophen and caffeine. Aspirin free. Visit us at www.excedrin.com.

    Identifier

    00300672045249

    SKU/UPC

    00030067204524

    Manufacturer

    Novartis

    Brand

    Excedrin
  • Size

    20 ct

    Description

    Advil® Migraine is clinically proven to relieve migraine pain and related symptoms, like nausea and sensitivity to light and sound. The only FDA approved over the counter migraine medicine in a liquid filled capsule. Advil® Migraine provides fast relief for migraine pain. It helps you return to your normal activities sooner and helps you control your migraine before your migraine controls you.*The pain reliever in Advil® is ibuprofen, a non-steroidal anti-inflammatory drug (NSAID) that when taken as directed is a safe and effective pain reliever and fever reducer. Provides fast relief for migraine pain Relieves nausea and sensitivity to light & sound Liquid-filled capsule for quick pain relief

    Identifier

    00305730168205

    SKU/UPC

    00030573016820

    Manufacturer

    PFIZER CONSUMER HEALTHCARE

    Brand

    ADVIL
  • Size

    40 ct

    Description

    Pain reliever (NSAID). Solubilized ibuprofen capsules, 200 mg. Each Capsule Contains: Potassium 20 mg. For most recent product information, visit www.Advil.com.

    Identifier

    00305730168304

    SKU/UPC

    00030573016830

    Manufacturer

    Pfizer

    Brand

    Advil